# SDR ASAA0080637

- Difficulty date: October 9, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZIH PRIOR TO FLIGHT 291 THE L1 DOOR WOULD NOT LATCH OPEN AND THE LATCH MECHANISM WOULD NOT RETRACT WHEN THE DOOR CLOSES. REMOVED THE HOLD OPEN HOOK AND INSPECTED THE AIRCRAFT FOR FERRY FLIGHT TO LAX FOR REPAIR. FERRIED AIRCRAFT TO LAX. LAX MAINTENANCE REPLACED THE DOOR OPEN LATCH CRANK ASSEMBLY AND THE DOOR OPERATED NORMALLY.
